Journal of Science of the Hiroshima University, Series A-I (Mathematics)

On certain classes of Malcev algebras

T. S. Ravisankar

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 32, Number 2 (1968), 233-236.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206138648

Digital Object Identifier
doi:10.32917/hmj/1206138648

Mathematical Reviews number (MathSciNet)
MR0240156

Zentralblatt MATH identifier
0174.06502

Subjects
Primary: 17.60

Citation

Ravisankar, T. S. On certain classes of Malcev algebras. J. Sci. Hiroshima Univ. Ser. A-I Math. 32 (1968), no. 2, 233--236. doi:10.32917/hmj/1206138648. https://projecteuclid.org/euclid.hmj/1206138648


Export citation

References

  • [1] A. Jichi, On certain properties of Lie algebras, J. Sci. Hiroshima Univ. Ser. A-I, 31 (1967), 25-33.
  • [2] E. Kuz'min, The locally nilpotent radical of a Malcev algebra satisfying the nth Engel condition, Soviet Math. Dokl. 8 (1967), 1434-1436.
  • [3] W. G. Lister, A structure theory of Lie triple systems, Trans. Amer. Math. Soc. 72 (1952), 217-242.
  • [4] O. Loos, Uber eine beziehung zwischen Malcev-algebren und Lie-tripelsystemen, Pacific J. Math. 18 (1966), 553-562.
  • [5] T. S. Ravisankar, On certain classes of algebras, Sci. Hiroshima Univ. Ser. A-I,(1968) 225-232.
  • [6] A. A. Sagle, Malcev algebras, Trans. Amer. Math. Soc. 101 (1961), 426-458.
  • [7] M. Sugiura, On a certain property of Lie algebras, Sci. Pap. Coll. Gen. Edu. Univ. Tokyo, 5 (1955), 1-12.